# SDR AU510001444

- Difficulty date: October 6, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc LTIO540J2BD
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Bypass Valve
- Part number: 53E22144A
- Condition: Disintegrated
- Location: Engine Oil Temp
- Part time: 138 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE OIL BYPASS VALVE (VERNATHERM) BREAKING UP IN AREA OF CIRCLIP RING. METAL CONTAMINATION OF OIL SYSTEM. (OTHER CAUSE: MATERIAL ) (CASA# 510001444)
